MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 36MM, HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 36MM, HXE-PLUS
Catalog Number 509-01-036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported, "shoulder instability and potential infection.Male 66yrs" the previous surgery and the surgery detailed in this event occurred 10 months, 17 days apart.Item number: 509-01-036."item description: empowr ps kneetm tibial insert, size 5, 11mm." lot number: 382p1216.Part revision: c.Product type: shoulder.Manufacture date: 22-oct-2024.Expiration date: 18-oct-2029.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident and no delay.If additional information regarding the reported event and information regarding cultures identified in the infection, the severity of the infection is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery performed due to instability and potential infection.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event or inhibited the patient's immune system.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Revision surgery - due to infection and instability.

Brand Name
DJO SURGICAL
Common Device Name
RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 36MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24678168
Report Number1644408-2026-00528
Device Sequence Number10149382
Product Code PHX
UDI-Device Identifier00888912144629
UDI-Public00888912144629
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-01-036
Device Lot Number382P1216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-107 LOT: 4478A1065
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale